×

zbMATH — the first resource for mathematics

Types topologiques des polynômes. (French) Zbl 0341.57019

MSC:
57R45 Singularities of differentiable mappings in differential topology
54H20 Topological dynamics (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] C. Chevalley,Fondements de la géométrie algébrique, miméographié à Univ. de Paris (1958).
[2] Lê Dung Tráng, thèse à l’Université de Paris VII (1971), p. II.9.
[3] S. Łojasiewicz,Ensembles semi-analytiques, miméographié à l’I.H.E.S. (1965).
[4] J. Mather,Notes on topological stability. Lecture notes, Harvard University (1970). · Zbl 0207.54303
[5] J. Mather, Stratifications and mappings, publié dansDynamical systems, edited byM. M. Peixoto, Academic Press (1973).
[6] A. Seidenberg, A new decision method for elementary algebra,Ann. of Math.,60 (1954), 365–375. · Zbl 0056.01804 · doi:10.2307/1969640
[7] R. Thom, La stabilité topologique des applications polynomiales,Enseignement Math.,8 (1962), 24–33.
[8] R. Thom, Ensembles et morphismes stratifiés,Bull. A.M.S.,75 (1969), 240–284. · Zbl 0197.20502 · doi:10.1090/S0002-9904-1969-12138-5
[9] H. Whitney,Local properties of analytic varieties. Differential and combinatorial topology, Princeton Univ. Press (1965). · Zbl 0129.39402
[10] H. Whitney, Tangents to an analytic variety,Ann. of Math.,81 (1965), 496–549. · Zbl 0152.27701 · doi:10.2307/1970400
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.